Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 32, Number 4

All articles in this issue are freely accessible.

Manifolds of functions defined by systems of algebraic differential equations
J. F. Ritt.
Trans. Amer. Math. Soc. 32 (1930), 569-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501554
The foundations of a theory of the calculus of variations in the large in $m$-space. II
Marston Morse.
Trans. Amer. Math. Soc. 32 (1930), 599-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501555
A converse of the Jordan-Brouwer separation theorem in three dimensions
R. L. Wilder.
Trans. Amer. Math. Soc. 32 (1930), 632-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501556
On the zeros of certain rational functions
Morris Marden.
Trans. Amer. Math. Soc. 32 (1930), 658-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501557
The behavior of bounds and oscillations of sequences of functions under regular transformations
Ralph Palmer Agnew.
Trans. Amer. Math. Soc. 32 (1930), 669-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501558
Some differential and algebraic consequences of the Einstein field equations
K. W. Lamson.
Trans. Amer. Math. Soc. 32 (1930), 709-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501559
Generalized differentiation
Emil L. Post.
Trans. Amer. Math. Soc. 32 (1930), 723-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501560
Integral surfaces of pairs of partial differential equations of the third order
Ernest P. Lane.
Trans. Amer. Math. Soc. 32 (1930), 782-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501561
On the overconvergence of sequences of polynomials of best approximation
J. L. Walsh.
Trans. Amer. Math. Soc. 32 (1930), 794-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501562
On Birkhoff’s Pfaffian systems
Lucien Feraud.
Trans. Amer. Math. Soc. 32 (1930), 817-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501563
On certain identities in theta functions
Claiborne G. Latimer.
Trans. Amer. Math. Soc. 32 (1930), 832-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501564
The consistency and ultimate distribution of optimum statistics
Harold Hotelling.
Trans. Amer. Math. Soc. 32 (1930), 847-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501565
The notion of the Green’s function in the theory of integro-differential equations. II
J. D. Tamarkin.
Trans. Amer. Math. Soc. 32 (1930), 860-868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501566
Analytic functions in the irregular field of all numerical functions
E. T. Bell.
Trans. Amer. Math. Soc. 32 (1930), 869-878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501567
The theorem of Dedekind in the ideal theory of Zolotarev
H. T. Engstrom.
Trans. Amer. Math. Soc. 32 (1930), 879-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501568
Polynomials of best approximation on an infinite interval
James M. Earl.
Trans. Amer. Math. Soc. 32 (1930), 888-904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501569
Elementary properties of the $t_{𝜈}$-functions
W. E. Maier.
Trans. Amer. Math. Soc. 32 (1930), 905-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501570
On division algebras
O. C. Hazlett.
Trans. Amer. Math. Soc. 32 (1930), 912-925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501571
On the structure of connected and connected IM Kleinen point sets
G. T. Whyburn.
Trans. Amer. Math. Soc. 32 (1930), 926-943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501572
Errata: “Algebraic combinations of exponentials” [Trans. Amer. Math. Soc. 31 (1929), no. 4, 654–679; 1501505]
J. F. Ritt.
Trans. Amer. Math. Soc. 32 (1930), 944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500508
Errata: “Algebras which do not possess a finite basis” [Trans. Amer. Math. Soc. 26 (1924), no. 4, 395–426; 1501287]
J. H. M. Wedderburn.
Trans. Amer. Math. Soc. 32 (1930), 944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500507
American Mathematical Society